# SDR HEEA0016711

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO'S HEADING SYNCHRO OUTPUTS ERRATIC.  TIME SINCE REPAIR 227:35 HOURS.
